Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 15, 2016, 3:17 PM EDT for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2016, 3:17 PM EDT (19:17 UTC)
- Expired
- Aug 15, 2016, 4:15 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 86 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 219 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
407
WUUS51 KCTP 151917
SVRCTP
PAC009-057-061-152015-
/O.NEW.KCTP.SV.W.0076.160815T1917Z-160815T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT MON AUG 15 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 415 PM EDT.
* AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
ENTERPRISE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLS TANNERY...ST. CLAIRSVILLE...WATERFALL...NEW ENTERPRISE...
TROUGH CREEK STATE PARK...SHY BEAVER...DUDLEY...ENTRIKEN...
EVERETT...COALMONT...THREE SPRINGS...SAXTON...BROAD TOP CITY...
HOPEWELL...WOODBURY...SALTILLO...DEFIANCE AND MARKLESBURG.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 7 TO 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4016 7852 4022 7840 4025 7830 4025 7829
4040 7819 4016 7794 4006 7819 4002 7838
TIME...MOT...LOC 1917Z 232DEG 17KT 4014 7837
HAIL...<.75IN
WIND...60MPH
$$
JUNG1 follow-up statement
734
WWUS51 KCTP 152003
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT MON AUG 15 2016
PAC009-057-152012-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-160815T2015Z/
FULTON PA-BEDFORD PA-
403 PM EDT MON AUG 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FULTON AND
NORTHEASTERN BEDFORD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4022 7824 4030 7826 4040 7819 4016 7794
4015 7811
TIME...MOT...LOC 2002Z 232DEG 17KT 4027 7815
$$
PAC061-152015-
/O.CON.KCTP.SV.W.0076.000000T0000Z-160815T2015Z/
HUNTINGDON PA-
403 PM EDT MON AUG 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN HUNTINGDON COUNTY...
AT 402 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHY BEAVER...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DUDLEY...ENTRIKEN...TROUGH CREEK STATE PARK...SHY BEAVER...BROAD TOP
CITY...COALMONT...THREE SPRINGS...SALTILLO...MARKLESBURG AND SAXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4022 7824 4030 7826 4040 7819 4016 7794
4015 7811
TIME...MOT...LOC 2002Z 232DEG 17KT 4027 7815
HAIL...<.75IN
WIND...60MPH
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 12:15 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 15, 12:15 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service State College PA 1215 PM EDT MON AUG 15 2016 .SYNOPSIS... Humidity will increase tonight and Tuesday as a warm front lifts up through the region. There will be a daily chance for scattered showers and thunderstorms - mainly in the afternoons and evenings. Some of the storms may be locally strong. The highest risk for scattered severe storms and localized flooding is on Tuesday and Tuesday Night as a weak cold front will move down from the north. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... Things relatively quiet right now, but cu forming in the warm/sunny area around UNV/AOO/IPT. Capping probably pretty strong in the Lower Susq/far southern PA with 8H temps in the upper teens and 7H temps near +8C. RAP does generate some large CAPE this aftn, but cu limited there so far (almost noon). Cluster of storms in Ern OH/SWrn PA is rather steady-state in speed/direction but weakening. An MCV can be imagined in the middle of that cluster, and the forcing to the east of that feature should still help generate storms as the temps continue to climb. However, the currently cloudy/coolish northern tier will be an unfavorable environment for deep convection. The highest pops are probably best there, but only due to the track of the cluster. The southern tier and central mtns are still looking like the best place for deep convection. SPC had earlier brought the MRGL risk into our southern half. This seems reasonable, especially considering the sunshine there now and timing of the short wave trough. Prev... Low cigs have moved into western and northern sections with isolated light showers having broken up any of the earlier thick fog patches...with the exception of KJST which is at 1/4sm this hour. Sfc dewpoints several degrees lower than Sunday behind diffuse cold front which has stalled along the Mason Dixon Line. This will keep heat indices below 100F for the first time in several days over the Lower Susq River Valley. The stalled sfc front and H5 shear axis aligned to its north will provide the focus for scattered showers and thunderstorms...especially over western and northern sections this afternoon. Highs will range from the upper 70s northwest to the upper 80s southeast. && .SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/... Upper trof over the Middle Mississippi River Valley Monday evening will track into the Ohio Valley on Tuesday and ride up and over the massive western Atlantic upper ridge by Tuesday night. The warm sector will surge back into central PA with heat indices likely climbing back above 100F over the Lower Susq. River Valley. The risk of strong to locally severe storms will come back as well Tuesday afternoon and evening...with SPC placing much of central Pa in Day 2 SLGT Risk area...thanks to strengthening deep layer shear and rapid destabilization in the high moisture content air mass. Localized flash flooding possible as well. Will continue to mention these in HWO...but not yet headline for Heat on Tuesday...opting to allow future shifts opportunity to assess given changes to convective timing on Tuesday. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Isolated to Scattered showers and thunderstorms possible each day then from Wednesday into Saturday with Friday still looking like the lowest chances as upper ridge sharpens overhead ahead of an approaching frontal system. Saturday's best tstm chances will be over the west as moisture pools ahead of front. By sunday, cold front pushes through bringing likely pops and beginnings of a period of cooler temps and lower humidity. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... Diurnal cu starting to pop in the central mtns. They are getting thicker/taller as I write and may start to generate rain in short order. Have mentioned showers for all terminals this aftn. BFD may have the highest likelihood for showers to fall and reduce the viz/cig, but the higher chances for thunderstorms are in the other terminals, where the sun has had a chance to heat/stir things up. Have hurried the timing of any showers up by a few hours due to the good sun and timing of the passage of a short wave trough/MCV during peak heating. prev... Patchy dense fog this morning at JST. Expect this to linger for the next few hours before slowly lifting by 15Z at the latest. MVFR at BFD, AOO and UNV will lift between 12Z to 13Z. After these restrictions lift, VFR will dominate the region through most of the day. Scattered showers and TSRA remains possible this afternoon and evening. Latest HRRR shows showers beginning after 21Z and then moving eastward. So have put in SHRA appropriately. Sct PM thunderstorms could produce a brief vis reduction in spots, mainly across the higher terrain of southwest PA. Depending on rainfall, there could be some brief restrictions tonight into tomorrow at all TAF sites, especially if light flow is out of the southeast at LNS and MDT. Outlook... Tue...Brief reductions from showers and storms possible, mainly pm. Wed...Am low cigs/fog possible, mainly western mtns. Thu-Fri...No Sig Wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Dangelo/DeVoir SHORT TERM...Dangelo/DeVoir LONG TERM...DeVoir AVIATION...Dangelo/Ceru
Hazardous weather outlook, Aug 15, 3:14 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 314 AM EDT MON AUG 15 2016 PAZ004>006-010-011-017-024>026-033>035-160715- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON- SOMERSET-BEDFORD-FULTON- 314 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WITH HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-046-049>052-056-057-059-063>066-160715- JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 314 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDEX VALUES MAY EXCEED 100 DEGREES TUESDAY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-019-027-037-041-042-045-053-058-160715- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-COLUMBIA-SCHUYLKILL- 314 AM EDT MON AUG 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, Aug 15, 1:57 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT MON AUG 15 2016
PAZ034-151830-
BEDFORD-
157 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD COUNTY...
AT 157 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUFFALO
MILLS... MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...CESSNA...CLEARVILLE...LAKE GORDON...
HYNDMAN...RAINSBURG...MANNS CHOICE...SCHELLSBURG AND EVERETT.
LAT...LON 3980 7877 3982 7876 3995 7876 4018 7857
3992 7826 3972 7864 3972 7870
TIME...MOT...LOC 1757Z 226DEG 25KT 3987 7868
JUNGSpecial weather statement, Aug 15, 2:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 224 PM EDT MON AUG 15 2016 PAZ034-035-151900- BEDFORD-FULTON- 224 PM EDT MON AUG 15 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FULTON AND SOUTHERN BEDFORD COUNTIES... AT 223 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BUFFALO MILLS TO NEAR LAKE GORDON. MOVEMENT WAS NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BEDFORD...BUFFALO MILLS...EVERETT...CESSNA...BARNES GAP... CLEARVILLE...INGLESMITH...RAINSBURG...MANNS CHOICE... WARFORDSBURG AND LAKE GORDON. LAT...LON 3972 7861 3993 7873 4019 7845 3972 7817 TIME...MOT...LOC 1823Z 232DEG 18KT 3991 7862 3975 7853 JUNG
Special weather statement, Aug 15, 2:40 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT MON AUG 15 2016
PAZ017-018-024>026-151915-
NORTHERN CENTRE-BLAIR-CLEARFIELD-HUNTINGDON-CAMBRIA-
240 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLEARFIELD...
NORTHEASTERN BLAIR...SOUTHWESTERN CENTRE...NORTHEASTERN CAMBRIA AND
NORTHWESTERN HUNTINGDON COUNTIES...
AT 240 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRINCE
GALLITZIN STATE PARK...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYRONE...SANDY RIDGE...SPRUCE CREEK...SINKING VALLEY...BLANDBURG...
WARRIORS MARK...PRINCE GALLITZIN STATE PARK...TIPTON...BELLWOOD...
FRANKLINVILLE...BIRMINGHAM...BALD EAGLE...PETERSBURG...COALPORT...
ASHVILLE...ALEXANDRIA...PENN STATE ALTOONA...
DELGROSSO'S AMUSEMENT PARK...RAMEY AND OSCEOLA MILLS.
LAT...LON 4088 7819 4080 7815 4074 7823 4074 7811
4056 7802 4053 7856 4071 7863
TIME...MOT...LOC 1840Z 253DEG 29KT 4065 7850
JUNGSpecial weather statement, Aug 15, 3:11 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT MON AUG 15 2016
PAZ025-026-151945-
BLAIR-HUNTINGDON-
311 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLAIR AND NORTHERN
HUNTINGDON COUNTIES...
AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SINKING
VALLEY... MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...TYRONE...SPRUCE CREEK...MCALEVYS FORT...
SINKING VALLEY...WARRIORS MARK...WHIPPLE DAM STATE PARK...TIPTON...
BELLWOOD...FRANKLINVILLE...BIRMINGHAM...BALD EAGLE...
MCCONNELLSTOWN...PETERSBURG...MILL CREEK...ALEXANDRIA...
JUNIATA COLLEGE...DELGROSSO'S AMUSEMENT PARK...
CANOE CREEK STATE PARK AND ALTOONA.
LAT...LON 4050 7838 4073 7835 4073 7808 4069 7795
4072 7788 4072 7768 4070 7770 4068 7771
4068 7769 4063 7777 4057 7783 4054 7784
4050 7782 4042 7790
TIME...MOT...LOC 1910Z 273DEG 23KT 4057 7828
JUNGSpecial weather statement, Aug 15, 3:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT MON AUG 15 2016
PAZ026-034-035-151945-
BEDFORD-FULTON-HUNTINGDON-
313 PM EDT MON AUG 15 2016
...AN AREA OF HEAVY SNOW WILL AFFECT NORTH CENTRAL FULTON...
NORTHEASTERN BEDFORD AND SOUTHWESTERN HUNTINGDON COUNTIES...
AT 312 PM EDT...AN AREA OF HEAVY SNOW WAS LOCATED NEAR NEW
ENTERPRISE... MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS AREA OF HEAVY SNOW.
LOCATIONS IMPACTED INCLUDE...
WELLS TANNERY...DUDLEY...WATERFALL...NEW ENTERPRISE...SHY BEAVER...
BROAD TOP CITY...COALMONT...HOPEWELL...WOODBURY...DEFIANCE...
SAXTON AND EVERETT.
LAT...LON 4017 7851 4025 7831 4025 7829 4027 7827
4033 7812 4008 7800 4001 7843
TIME...MOT...LOC 1912Z 249DEG 19KT 4012 7838
JUNGSpecial weather statement, Aug 15, 3:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT MON AUG 15 2016
PAZ026-034-035-151945-
BEDFORD-FULTON-HUNTINGDON-
313 PM EDT MON AUG 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FULTON...
NORTHEASTERN BEDFORD AND SOUTHWESTERN HUNTINGDON COUNTIES...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW
ENTERPRISE... MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STRONG THUNDE3RSTORM.
LOCATIONS IMPACTED INCLUDE...
WELLS TANNERY...DUDLEY...WATERFALL...NEW ENTERPRISE...SHY BEAVER...
BROAD TOP CITY...COALMONT...HOPEWELL...WOODBURY...DEFIANCE...
SAXTON AND EVERETT.
LAT...LON 4017 7851 4025 7831 4025 7829 4027 7827
4033 7812 4008 7800 4001 7843
TIME...MOT...LOC 1912Z 249DEG 19KT 4012 7838
JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:57 PM EDT | Special Weather Statement | CTP | Bedford | 33 min |
| Aug 15, 2:24 PM EDT | Special Weather Statement | CTP | Bedford | 36 min |
| Aug 15, 2:40 PM EDT | Special Weather Statement | CTP | Blair | 35 min |
| Aug 15, 3:11 PM EDT | Special Weather Statement | CTP | Blair | 34 min |
| Aug 15, 3:13 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Aug 15, 3:45 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 30 min |
| Aug 15, 5:10 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Aug 15, 5:19 PM EDT | Special Weather Statement | CTP | Cumberland | 26 min |
| Aug 15, 5:31 PM EDT | Special Weather Statement | CTP | Huntingdon | 59 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.